# SDR DALA2015030601918

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION CARRIED OUT ON RT CTR WING KEEL BEAM FAST HOLES, 023 EA, AT FR 40 AND FOUND HOLE "A" WITH CRACK INDICATION ON FIRST LAYER FROM EXTERNAL AT APPROXIMATELY 6 O'CLOCK BY FACING FWD LOOKING DOWN AS MARK, HOLE A DIA .3125".  REPAIR CARRIED OUT AT RT CTR WING KEEL BEAM.
